On Absolute Continuity of Conjugations between Circle Maps with Break Points

Md Noorani, Mohd Salmi, Akhadkulov, Habibulla . Abstract and Applied Analysis 2012. 2012 (134701) :-

Locate this article in:

Bibtex

@article{CIS-287062,
  Author = {Md Noorani, Mohd Salmi and Akhadkulov, Habibulla},
  Title = {On Absolute Continuity of Conjugations between Circle Maps with Break Points},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {134701},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles